Article info

Download PDFPDF
Solifenacin-induced acute urticaria and angioedema: a rare adverse effect

Authors

  1. Correspondence to Dr Umer Younas, Physical Medicine & Rehabilitation, Armed Forces Institute of Rehabilitation Medicine, Rawalpindi, Punjab, Pakistan; umeryounassp{at}gmail.com
View Full Text

Citation

Younas U, Shafiq O, Mansoor SN, et al
Solifenacin-induced acute urticaria and angioedema: a rare adverse effect

Publication history

  • Received June 1, 2020
  • Revised August 16, 2020
  • Accepted January 1, 2021
  • First published January 15, 2021.
Online issue publication 
May 20, 2022

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.